# SDR SWAA021048

- Difficulty date: May 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 33,995 hours, 31,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIE CRACKED AT BS 360, BETWEEN STR'S 14R AND 15R.  REPAIRED SHEAR TIE PER SRM.
